# SDR GLBA2003141

- Difficulty date: October 30, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 15,453 hours, 17,523 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Frozen
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG WOULD NOT RETRACT, DEICE GEAR.  OPS CK GOOD.
